# SDR CALA9601410

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SKIN UNDER STRINGER 28L BETWEEN STA 480 AND 500.  THE CORRODED AREA WAS CUT OUT, REPAIR DOUBLER AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 53-30-2 AND 53-30-3.
